# SDR FDEA201204081290

- Difficulty date: April 8, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 63,410 hours, 12,279 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AFA38771
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO - DOOR CUT-OUT UPPER DOOR FRAME AROUND ACTUATOR LINK ARM FITTING FOUND  CRACKED.  REPAIRED IAW EA 1-5310-159832.   REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 114.
